# SDR TRAX200700971

- Difficulty date: July 8, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,257 hours, 11,867 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING BTR, RECEIVED -GEAR DISAGREE, WOW INPUT GEAR UNSAFE, NOSE WHEEL STEERING INOP- MSG.  IN THE COCKPIT VERIFIED THROUGH NOISE AND VIBRATION THAT THE NOSE GEAR WAS NOT UP AND LOCKED.  COMPLIED WITH QRH.  A/C RETURNED TO BTR AFTER T/O.  EMERGENCY DECLARED.  RELATED TO DEFECT NR 317576-2.  FLT 4703 CX.
